# SDR 9513099908

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958N
- Make and model: Doug DC-9-31
- Aircraft serial: 47254
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR DOOR DID NOT CLOSE ON GEAR RETRACTION, RECYCLED GEAR WITH NO HELP.  FLIGHT RETURNED TO IND AND LANDED WITHOUT INCIDENT.  INSPECTED AND RELATCHED RIGHT NOSE GEAR DOOR, CLEANED DEBRIS FROM BUNGEE CYLINDER. OPERATIONAL CHECK OK, AIRCRAFT RETURNED TO SERVICE.
